Controlled Continuous - - - Frames for Hilbert - Modules
Abdeslam Touri,
Hatim Labrigui,
Mohamed Rossafi and
Samir Kabbaj
Abstract and Applied Analysis, 2021, vol. 2021, 1-11
Abstract:
Frame theory has a great revolution for recent years. This theory has been extended from Hilbert spaces to Hilbert - modules. In this paper, we define and study the new concept of controlled continuous - - - frames for Hilbert - modules and we establish some properties.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/5548935.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/5548935.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5548935
DOI: 10.1155/2021/5548935
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().